# SDR 2022F00267

- Difficulty date: June 28, 2022
- Submitted: June 29, 2022
- Operation: General aviation
- Aircraft: N639B
- Make and model: Agusta AW139
- Aircraft serial: 41343
- Aircraft time: 4,446 hours, 3,230 cycles
- Engine: Pwc PT6C67C
- Engine time: 4,446 hours, 3,229 cycles
- System (JASC): 2610 · Detection System
- Part: None
- Condition: None
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

NO 1 FIRE DET CAUTION LIGHT ILLUMINATED WITH NO INDICATION OF FIRE AND RETURNED TO BASE.
